Norm Invariance of Minimax Interpolation

N. Parker Willis, Yoram Bresler

Research output: Contribution to journalArticle

Abstract

Minimax-optimal interpolation algorithms minimize the error resulting from the worst signal from an allowable class. The result is presented that if this class lies in a Hilbert space, the minimax-optimal algorithm is independent of or invariant to the error norm. The result encompasses a broad class of inverse problems.

Original languageEnglish (US)
Pages (from-to)1177-1181
Number of pages5
JournalIEEE Transactions on Information Theory
Volume38
Issue number3
DOIs
StatePublished - May 1992

    Fingerprint

Keywords

  • Hilbert space
  • Optimal interpolation
  • approximation
  • inverse-problems
  • pseudo-inverse

ASJC Scopus subject areas

  • Information Systems
  • Computer Science Applications
  • Library and Information Sciences

Cite this